Results 1 to 7 of 7

Thread: Zonisi/amaide???

  1. #1
    Distinguished Community Member
    Join Date
    Oct 2006
    Location
    Waltham, Ma.
    Posts
    293

    Lightbulb Zonisi/amaide???

    They have me on 4 of those, 2 times, a day.! It makes me feel like, I'm going to have seizures!!
    Personally, I think, 8 pills a, day, is a little, much, but, I haven't said, anything. Anyone have any
    experience with this stuff??

    Phyllis
    Last edited by Ponygirl; 06-27-2012 at 07:21 PM. Reason: Couldn't read the Med. name, clearly.....................................................................................

  2. #2
    Distinguished Community Member
    Join Date
    Oct 2006
    Location
    NY
    Posts
    518

    Default

    Hi Phyllis,
    I've never taken this drug but from what I've read under drug info. at the top of this page a person should only take this drug twice a day and they should be very careful with other AED's and over the counter meds they take.
    Personally I don't feel you should be taking 8 pills a day. I found the more AED's I took each day the more sz. I had. I wish you the best of luck and May God Bless You!

    Sue

  3. #3
    Distinguished Community Member
    Join Date
    Oct 2006
    Location
    Waltham, Ma.
    Posts
    293

    Default

    Sue,

    Perhaps, I didn't make myself, clear? I meant, she has me on, 4 pills, 2 times, a, day. So, a total of
    8 pills, a day.

    Phyllis

  4. #4
    Distinguished Community Member
    Join Date
    Oct 2006
    Location
    Waltham, Ma.
    Posts
    293

    Default

    Okay! I should've posted this, before, but, let me throw yet, *another*, monkey-wrench into the works
    for you, guys!...Lol One, of the the things, these meds. are doing is, they're making it so, my head feels
    as if, it has a huge block of lead plunked down right, in the middle of it, so, I can't even, lift my head off
    of a pillow if, I'm lying down!! Anyhow, I have a shunt in my head. I don't know whether, any of you
    know anything, about shunts, but, I'm wondering, since, these meds. *and* my shunt obviously, affect
    the brain, could the shunt be contributing to the seizures?

    Phyllis
    Last edited by Ponygirl; 06-28-2012 at 09:25 PM.

  5. #5
    Distinguished Community Member
    Join Date
    Oct 2006
    Location
    NY
    Posts
    518

    Default

    Hi Phyllis,
    I understand that you take 8 pills a day and to me that's just to many but maybe I'm wrong. In regards to your shunt from what I've read there is a possibility that the shunt can trigger sz. for some people and the reason why
    you may feel that your head is a huge block is because of extra spinal fluid in your brain and this is what can trigger sz. also as well as make your head feel heavy. You might want to speak with a neurosurgeon about this and get
    all of the details to be sure. I wish you the best of luck and May God Bless You!

    Sue

  6. #6
    Distinguished Community Member
    Join Date
    Oct 2006
    Location
    Waltham, Ma.
    Posts
    293

    Default

    **But*, this has only been happening, since, I've been on *all* of these meds.! . Should I start
    taking only, half, until, I can get in touch with this air-head?

    Phyllis

  7. #7
    Distinguished Community Member
    Join Date
    Oct 2006
    Location
    NY
    Posts
    518

    Default

    Hi Phyllis,
    You might want to call your pharmacist and tell them what's going on I've found that they know a lot more about AED's than many Drs. do. If you cut back on the med be sure to do it slowly but I would speak to your Dr. first before you do
    any of that and if you're not happy with the Dr. maybe you should find another Dr. and get a 2nd opinion. I wish you the best of luck and May God Bless You!

    Sue

Similar Threads

  1. iFuse experiences?
    By ryanbytes in forum Spinal Disorders
    Replies: 13
    Last Post: 06-28-2012, 07:31 AM
  2. Negative CT Scan Can it be trusted?
    By Infitima in forum Aneurysm
    Replies: 1
    Last Post: 09-12-2011, 07:24 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  


BTC Inc's Disclaimer and Privacy Policy

The material on this site is for information & support purposes only, and is not a substitute for medical advice provided by a licensed health care provider. Always consult your doctor before trying anything that you find online.